# SDR W8PA980013

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946WP
- Make and model: Boeing 737317
- Aircraft serial: 23173
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: A, J
- Precautionary procedure: J

## Discrepancy

NR 1 ENGINE THRUST REVERSER LIGHT ON AFT OVERHEAD PANEL ILLUMINATED IN FLIGHT.  RETURNED TO MDW.  DEFERED PER MEL 78-1 CAT C.
